Skip to Main content Skip to Navigation
Journal articles

Modal languages for topology: Expressivity and definability

Abstract : In this paper we study the expressive power and definability for (extended) modal languages interpreted on topological spaces. We provide topological analogues of the van Benthem characterization theorem and the Goldblatt-thomason definability theorem in terms of the well-established first-order topological language Lt.
Document type :
Journal articles
Complete list of metadata
Contributor : Dmitry Sustretov Connect in order to contact the contributor
Submitted on : Friday, October 16, 2009 - 5:58:00 PM
Last modification on : Friday, February 4, 2022 - 3:23:41 AM

Links full text




Balder ten Cate, Gabelaia David, Dmitry Sustretov. Modal languages for topology: Expressivity and definability. Annals of Pure and Applied Logic, Elsevier Masson, 2009, 159 (1-2), pp.146-170. ⟨10.1016/j.apal.2008.11.001⟩. ⟨inria-00424693⟩



Record views